Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suggest remedies for Bell's palsy

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 1887 Questions
Question
In March of 2017 I was diagnosed with Bells Palsey. Since then I have loss my sense of taste and smell. I'm currently being treated for a sinus infection and upper respitory infection. I,ve taken around of steriods and I'm on a second round of antibiatics. I'm Extremely tired and I get very winded easily. I feel awful all the time.I have a metalic taste in my mouth. I have a appointment with my allergist but not for two weeks. Any suggestions? I'm at the end of my rope. Thank you
Posted Sun, 19 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Neeraj Kumar 8 minutes later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Bells palsy leads to taste abnormality on affected half but bilateral taste and smell abnormalities seems to be due to sinus infection.
Some recovery will occur once infection is controlled.
You can take Methylcobalamin supplements.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor